Alert archive / Ohio / Wind Advisories in 2006

Wind Advisory 8, NWS Wilmington, OH

December 1, 200625 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Dec 1, 2006, 3:47 PM EST for 25 counties in Ohio; 4 counties in Indiana. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2006, 3:47 PM EST (20:47 UTC)
Expired
Dec 1, 2006, 7:00 PM EST
In force
3 hr
Issued by
NWS Wilmington, OH
All 29 counties

Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Ross County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 012047
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EST FRI DEC 1 2006

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-020000-
/O.CAN.KILN.HW.W.0001.000000T0000Z-061202T0000Z/
/O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN
347 PM EST FRI DEC 1 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE
LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL
TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE
WEST AT 10 TO 15 MPH BY MIDNIGHT.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

INZ066-OHZ070>073-020000-
/O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/
/O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/
FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS-
INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE
347 PM EST FRI DEC 1 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE
LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL
TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE
WEST AT 10 TO 15 MPH BY MIDNIGHT.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

INZ073>075-080-KYZ089>100-OHZ077>082-088-012200-
/O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
347 PM EST FRI DEC 1 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONG WINDS GUSTING FROM EARLIER TODAY HAVE DIMINISHED TO 30
TO 35 MPH AND WILL CONTINUE TO GRADUALLY DECREASE LATE THIS
AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 25 TO 30
MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT
10 TO 15 MPH BY MIDNIGHT.

$$

SITES
1 follow-up statement
000 
WWUS71 KILN 020011
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
711 PM EST FRI DEC 1 2006

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
020115-
/O.EXP.KILN.WI.Y.0008.000000T0000Z-061202T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN
711 PM EST FRI DEC 1 2006

...WIND ADVISORY HAS EXPIRED...

WINDS GUSTS HAVE DECREASED TO 30 TO 35 MPH AND WILL CONTINUE TO
DIMINISH THROUGH OUT THE EVENING. THEREFORE THE WIND ADVISORY HAS
BEEN ALLOWED OT EXPIRE.


$$
SITES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 1, 12:28 PM EST, 3 hours 19 minutes earlier.

Area forecast discussion, Dec 1, 12:28 PM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 PM EST FRI DEC 1 2006

.AVIATION /18Z-18Z/...
SURFACE ANALYSIS DEEP LOW OVER THE SOUTHERN GREAT LAKES WITH
STRONG PRESSURE GRADIENT ACROSS TAF SITES. SURFACE OBS ARE
GENERALLY SHOWING SOUTHWEST WINDS SUSTAINED AROUND 30 KTS WITH
GUSTS IN GENERAL ABOVE 40 KTS. KILN RADAR SHOWS SCATTERED RAIN
SHOWERS AROUND KCMH AND KLCK AND SCATTERED SNOW SHOWERS ACROSS THE
OTHER TAF SITES.

WILL KEEP THE TRENDS OF PRECIOUS FORECAST. WINDS WILL DIE OFF
QUICKLY AFTER SUNSET AS THE GRADIENT LOOSENS UP AND DEEP MIXING IS
CUT OFF. WILL CLEAR OUT CLOUDS AFTER 06Z WITH STRONG SUBSIDENCE.

TIPTON

&&

.PREV DISCUSSION... /ISSUED 1134 AM EST FRI DEC 1 2006/

SHORT TERM /REST OF TODAY/...
SURFACE ANALYSIS SHOWS ELONGATED DEEP LOW FROM SOUTH BEND TO
CLEVELAND WITH STRONG PRESSURE GRADIENT OVER REGION. OBS HAVE
SHOWN NUMEROUS OBS WITH GUSTS OVER 40 KTS AND A FEW NEAR 50
KTS...SUCH AS KDAY FROM 1445Z. SATELLITE IMAGERY SHOWS NUMEROUS
BREAKS IN THE DRY SLOT. KILN RADAR SHOWING NUMEROUS SMALL SHOWERS.
WE HAVE HAD A FEW REPORTS IN OUR FAR WEST OF A MIX.

HAVE UPDATED ZONES TO GET RIDE OF HIGH POPS AND TO ADJUST TEMP
WORDING. THIS AFT EXPECTING SCATTERED RAIN SHOWERS TO TURN TO SNOW
SHOWERS. WIND GUSTS SHOULD BE THE WORST THROUGH 20Z TO 21Z WHEN
MIXING BEGINS TO END. LATEST NAM/RUC SHOWING 50 KTS THROUGH 18Z
ACROSS THE SOUTH AND 21Z ACROSS THE NORTH.

TIPTON

PREV DISCUSSION...
/ISSUED 837 AM EST FRI DEC 1 2006/

SHORT TERM /REST OF TODAY/...
LATEST SFC MAP SHOWS COLD FRONT PUSHING EAST THRU CENTRAL OHIO
ATTM. CONVECTIVE LINE ASSOCIATED WITH THIS FRONT HAS SHIFTED EAST
OF FA WITH DRY SLOT WORKING INTO SE IN AND SW OHIO. THEREFORE HAVE
DROPPED ALL SEVERE/TORNADO WATCHES IN ILN/S FA. GRADIENT INCREASES
THIS AFTERNOON WITH 45 TO 50 KNOT WINDS INDICATED AT 925MB. WITH
MIXING EXPECT TO SEE WIND GUSTS IN EXCESS OF 50 MPH. HAVE CONTD
HIGH WIND WARNING ACRS THE ENTIRE AREA THRU THE AFTN. REMAINDER OF
THE FCST LOOKS GOOD WITH FALLING TEMPS AND SCTD RAIN SHOWERS
CHANGING TO SNOW SHOWS WITH UPPER LOW EJECTING NE ACRS IN INTO SE
LOWER MI THIS AFTN.

PREV DISCUSSION...
/ISSUED 656 AM EST FRI DEC 1 2006/

AVIATION /12Z-12Z/...
THE SFC LOW WAS LOCATED OVER INDIANA THIS MORNING WITH NUMEROUS
SHOWERS ACROSS AREAS EAST OF I-75. AS THE LOW PROGRESSES NE...PCPN
WILL SCATTERED. SW WINDS WILL GUST WILL BE NEAR/ABOVE 40 KTS AT
TIMES 16Z-23Z...DROPPING NEAR 20 KTS IN THE EVENING AS THE LOW
MOVES NORTH OF THE REGION.

GENERALLY...VFR CIGS WILL DROP TO MVFR OVER THE NEXT FEW HOURS AND REMAIN
MVFR THROUGH 06Z...THEN SCATTERING OUT SW TO NE. MVFR
VISIBILITIES WITH -SHSN ARE POSSIBLE AFTER 18Z AND THROUGH THE
EARLY EVENING.

PREV DISCUSSION...
/ISSUED 532 AM EST FRI DEC 1 2006/

SHORT TERM /TODAY THROUGH SUNDAY/...
PRIMARY LOW PRESSURE SYSTEM IS CURRENTLY OVER SOUTHERN ILLINOIS
WITH A SECONDARY LOW STARTING TO DEVELOP IN SOUTHERN INDIANA. THE
ENTIRE SYSTEM IS QUICKLY MOVING NORTH NORTHEAST. WARM SECTOR IS
SPREADING NORTH EARLY THIS MORNING. THEN STRONG COLD AIR ADVECTION
WILL OCCUR ON THE BACK SIDE OF THE LOW WHICH SHOULD RESULT IN
EXCELLENT MIXING WITH SOME WIND GUSTS UP TO 60 MPH PARTICULARLY
FROM MID MORNING THROUGH MID AFTERNOON. WIDESPREAD PRECIPITATION
WILL COME TO AN END THIS MORNING AS DRY SLOT MOVES IN. BUT SHOULD
STILL SEE SCATTERED RAIN AND SNOW SHOWERS DURING THE AFTERNOON AND
THEN DIMINISH BY EVENING.

HIGH PRESSURE THEN BUILDS INTO THE REGION WITH A REINFORCING PUSH
OF COLD AIR ON SUNDAY.

PREV DISCUSSION...
/ISSUED 342 PM EST THU NOV 30 2006/

LONG TERM /SUNDAY THROUGH THURSDAY/...
LONG WAVE TROUGH OVER EASTERN CONUS WILL PERSIST THROUGH THE PERIOD.
THIS WILL RESULT IN COOL AND MAINLY DRY WEATHER FOR ILN AREA. SUNDAY
WILL BE DRY WITH HIGH PRESSURE BUILDING IN FROM THE WEST. A SHORT
WAVE TROUGH WILL BRING THE CHANCE FOR SNOW SHOWERS TO OUR NORTHERN
COUNTIES SUNDAY NIGHT THROUGH TUESDAY. LAKE ENHANCEMENT MAY COME
INTO PLAY DURING THAT PERIOD. AFTER HIGH PRESSURE AND DRY AIR
OVERSPREADS THE AREA ON WEDNESDAY...A TROUGH OF LOW PRESSURE
TRAVELING NEAR THE GULF COAST MAY THROW SOME MOISTURE INTO THE OHIO
VALLEY IN THE FORM OF SNOW.

TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. UNDERCUT HPC GUIDANCE
SUNDAY NIGHT WHEN AIRMASS IS PROGGED TO BE COLDEST...WITH 1000-850MB
THICKNESS OF 1236M INDICATED AT CVG.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-074.

     HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR OHZ070>073-
     077>082-088.

KY...HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR KYZ089>100.

IN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR INZ050-058-059.

     HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR INZ066-073>075-
     080.

&&
Hazardous weather outlook, Dec 1, 4:53 AM EST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EST FRI DEC 1 2006

INZ050-058-059-OHZ026-034-035-042>046-051>056-021000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-
453 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

INZ066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088-
021000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
453 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...
MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING. TORNADO WATCH 872 IS ALSO IN EFFECT
UNTIL 10 AM EST THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Dec 1, 10:02 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1002 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND DMG     LAWRENCEBURG            39.10N 84.87W
12/01/2006                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0441 AM     TSTM WND GST     2 E VERSAILLES          39.06N 85.22W
12/01/2006  M59.00 MPH       RIPLEY             IN   TRAINED SPOTTER

            INTERSECTION OF US50 AND SR101

0448 AM     TSTM WND DMG     BROOKVILLE              39.42N 85.01W
12/01/2006                   FRANKLIN           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0450 AM     TSTM WND DMG     EAST ENTERPRISE         38.87N 84.99W
12/01/2006                   SWITZERLAND        IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0450 AM     TSTM WND DMG     RISING SUN              38.95N 84.86W
12/01/2006                   OHIO               IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0505 AM     TSTM WND DMG     FLORENCE                38.99N 84.64W
12/01/2006                   BOONE              KY   LAW ENFORCEMENT

            LARGE LIMBS AND POWERLINES DOWN COUNTYWIDE

0518 AM     TSTM WND DMG     INDEPENDENCE            38.95N 84.55W
12/01/2006                   KENTON             KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0528 AM     TSTM WND DMG     ALEXANDRIA              38.96N 84.38W
12/01/2006                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0530 AM     TSTM WND DMG     LEBANON                 39.43N 84.21W
12/01/2006                   WARREN             OH   COUNTY OFFICIAL

            TREES AND POWERLINES DOWN

0550 AM     TSTM WND DMG     BATAVIA                 39.08N 84.18W
12/01/2006                   CLERMONT           OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0550 AM     TSTM WND DMG     1 N HILLSBORO           39.22N 83.61W
12/01/2006                   HIGHLAND           OH   LAW ENFORCEMENT

            TREES DOWN

0600 AM     TSTM WND DMG     DOVER                   38.76N 83.88W
12/01/2006                   MASON              KY   LAW ENFORCEMENT

            TREES DOWN

0600 AM     TSTM WND DMG     XENIA                   39.69N 83.94W
12/01/2006                   GREENE             OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0600 AM     TSTM WND DMG     LEBANON                 39.43N 84.21W
12/01/2006                   WARREN             OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0606 AM     TSTM WND DMG     GEORGETOWN              38.87N 83.90W
12/01/2006                   BROWN              OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

0618 AM     TSTM WND DMG     SPRINGFIELD             39.93N 83.80W
12/01/2006                   CLARK              OH   AMATEUR RADIO

            TREES DOWN COUNTYWIDE

0621 AM     TSTM WND DMG     WEST UNION              38.79N 83.54W
12/01/2006                   ADAMS              OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

&&

JF
Local storm report, Dec 1, 10:29 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     HAMILTON                39.39N 84.56W
12/01/2006                   BUTLER             OH   BROADCAST MEDIA

            TREES AND POWERLINES DOWN COUNTYWIDE

0508 AM     TSTM WND DMG     CINCINNATI              39.14N 84.51W
12/01/2006                   HAMILTON           OH   BROADCAST MEDIA

            TREES AND POWERLINES DOWN COUNTYWIDE

0600 AM     TSTM WND DMG     TIPP CITY               39.96N 84.18W
12/01/2006                   MIAMI              OH   LAW ENFORCEMENT

            LEANING TELEPHONE POLE. TREE DOWN WITH POWER OUTAGES.

0615 AM     TSTM WND DMG     VANDALIA                39.88N 84.19W
12/01/2006                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROOF PARTIALLY OFF HOUSE. TREES DOWN. CARPORT DESTROYED.

&&

JF
Local storm report, Dec 1, 11:20 AM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST WAPAKONETA              40.57N 84.19W
12/01/2006  M48.33 MPH       AUGLAIZE           OH   AWOS

1038 AM     NON-TSTM WND GST LOCKBOURNE              39.81N 82.97W
12/01/2006  M56.39 MPH       FRANKLIN           OH   AWOS

            RICKENBACKER FIELD

1009 AM     NON-TSTM WND GST COLUMBUS                39.99N 82.99W
12/01/2006  M51.78 MPH       FRANKLIN           OH   ASOS

            PORT COLUMBUS INTERNATIONAL AIRPORT

0945 AM     NON-TSTM WND GST DAYTON                  39.78N 84.20W
12/01/2006  M57.54 MPH       MONTGOMERY         OH   ASOS

0909 AM     NON-TSTM WND GST FAIRBORN                39.80N 84.02W
12/01/2006  M51.78 MPH       GREENE             OH   AWOS

0901 AM     NON-TSTM WND GST WILMINGTON              39.44N 83.83W
12/01/2006  M56.39 MPH       CLINTON            OH   ASOS

&&

JF
Local storm report, Dec 1, 11:57 AM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND DMG 1 N MAINEVILLE          39.33N 84.22W
12/01/2006                   WARREN             OH   EMERGENCY MNGR

            MINOR STRUCTURE DAMAGE. SHOPS AT GRANDIN.

1133 AM     NON-TSTM WND GST WILMINGTON              39.44N 83.83W
12/01/2006  M57.54 MPH       CLINTON            OH   NWS EMPLOYEE

            AT NWS OFFICE

1040 AM     NON-TSTM WND GST LANCASTER               39.72N 82.60W
12/01/2006  M47.18 MPH       FAIRFIELD          OH   AWOS

            KLHQ AIRPORT

1033 AM     NON-TSTM WND GST 5 N FLORENCE            39.06N 84.64W
12/01/2006  M44.88 MPH       BOONE              KY   ASOS

            CVG CINCINNATI INTL AIRPORT

1033 AM     NON-TSTM WND GST NEWARK                  40.07N 82.42W
12/01/2006  M48.33 MPH       LICKING            OH   AWOS

            KVTA NEWARK AIRPORT

1030 AM     NON-TSTM WND GST CAMBRIDGE CITY          39.81N 85.17W
12/01/2006  M58.00 MPH       WAYNE              IN   AMATEUR RADIO

0900 AM     NON-TSTM WND DMG BLANCHESTER             39.29N 83.98W
12/01/2006                   CLINTON            OH   PUBLIC

            SILO BLOWN OVER. ROOF OFF OF HOUSE. SEVERAL LARGE PINE
            TREES BLOWN DOWN.

&&

JF
Local storm report, Dec 1, 2:20 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND DMG CONNERSVILLE            39.66N 85.14W
12/01/2006                   FAYETTE            IN   TRAINED SPOTTER

            LARGE TREES DOWN

1210 PM     NON-TSTM WND DMG XENIA                   39.69N 83.94W
12/01/2006                   GREENE             OH   LAW ENFORCEMENT

            TREES AND POWER POLES DOWN COUNTYWIDE

1218 PM     NON-TSTM WND DMG ANSONIA                 40.21N 84.64W
12/01/2006                   DARKE              OH   FIRE DEPT/RESCUE

            SEVERAL LARGE TREES DOWN

1218 PM     FLOOD            ANSONIA                 40.21N 84.64W
12/01/2006                   DARKE              OH   FIRE DEPT/RESCUE

            STILLWATER CREEK AND OTHER SMALL CREEKS FLOODING. SEVERAL
            ROADS IMPASSABLE.

1259 PM     NON-TSTM WND DMG BELLEFONTAINE           40.36N 83.76W
12/01/2006                   LOGAN              OH   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN. ESTIMATED 60-70 MPH WINDS.

0150 PM     NON-TSTM WND DMG FAIRBORN                39.80N 84.02W
12/01/2006                   GREENE             OH   TRAINED SPOTTER

            TREES AND ROAD SIGNS BLOWN DOWN.

&&

JF
Local storm report, Dec 1, 2:27 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            ANSONIA                 40.21N 84.64W
12/01/2006                   DARKE              OH   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED

&&

JF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 10:37 PM ESTHigh Wind WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more17 hr
Dec 1, 5:03 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren42 min
Dec 1, 5:44 AM ESTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Warren46 min
Dec 1, 5:50 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland40 min
Dec 1, 4:28 AM ESTSevere Thunderstorm WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland47 min

Nearby

Wind Advisories in Ohio, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.